# SDR 20000712SH042

- Difficulty date: January 13, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103825881
- Part serial: DATECODE495
- Condition: Cracked
- Location: Output Tab
- Component: Magneto, Bendix
- Component part number: D6LN2031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***NO ENGINE SUBMITTED WITH THIS SDR***THIS MAGNETO WAS OVERHAULED, S/N 5080123.  IT WAS REMOVED FOR A ROUTINE 500-HOUR INSPECTION.  THE LEFT COIL MANUFACTURED BY ELECTOSYSTEMS, WITH A DATE CODE OF 4 95, WAS FOUND WITH A CRACK EXTENDING THE LENGTH OF THE COIL BY THE HIGH TENSION OUTPUT TAB.  (X)
